MAUDE Adverse Event Report: RIVERPOINT MEDICAL LLC RIVERLON; NYLON BLACK MONOFILAMENT SUTURE

RIVERPOINT MEDICAL LLC RIVERLON; NYLON BLACK MONOFILAMENT SUTURE
Model Number 663BK
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the device history record was performed and all product met finished goods testing requirements for the lot prior to release.Returned samples were evaluated and debris was identiied using chemical analysis as a lubricant on the inside of the pouch.This report and use of categorical definitions required by fda 3500a does not constitute an admission by riverpoint medical or its employees that riverpoint medical or its employees have caused or contributed to the event described in this report.Riverpoint medical has filed this information to comply with the medical device reporting regulation 21 cfr 803.If additional information is provided to riverpoint medical regarding this event, a supplementary 3500a form will be submitted as required by the fda.
 
Event or Problem Description
According to the reporter, "brown spots on three packets on 500131 lot 21090113.Some of it is grainy and some of it smears when touched.".

Brand Name
RIVERLON
Common Device Name
NYLON BLACK MONOFILAMENT SUTURE
Manufacturer (Section D)
RIVERPOINT MEDICAL LLC
825 ne 25th ave
portland OR 97232
Manufacturer (Section G)
RIVERPOINT MEDICAL LLC
825 ne 25th ave
portland OR 97232
Manufacturer Contact
edwin anderson
825 ne 25th ave
portland, OR 97232
5038178001
MDR Report Key15329057
Report Number3006891798-2022-00029
Device Sequence Number12047343
Product Code NBY
UDI-Device Identifier00812444020779
UDI-Public00812444020779
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K100006
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number663BK
Device Lot Number21090113
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2022
Initial Report FDA Received Date08/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown